JSME International Journal Series A Solid Mechanics and Material Engineering
Online ISSN : 1347-5363
Print ISSN : 1344-7912
ISSN-L : 1344-7912
Fracture & Fatigue
Integral Equations for a 3D Crack in a Fluid-Saturated Poroelastic Infinite Space of Transversely Isotropic Permeability
(Case of Anisotropy Axis Perpendicular to Crack Face)
Tsuyoshi GANBEMichio KURASHIGE
Author information
JOURNALS FREE ACCESS

2001 Volume 44 Issue 3 Pages 423-430

Details
Abstract

A pair of integral equations are derived for a non-uniformly pressurized vertical planar crack of arbitrary shape in a fluid-saturated, poroelastic, infinite space of transversely isotropic permeability with its anisotropy axis perpendicular to the crack surface, by using the fundamental solutions obtained in a previous paper and the concept of a dislocation segment. This anisotropy assumption is more realistic for many oil reservoirs. The equations obtained relate normal tractions and fluid pressure on the crack faces to crack opening gradients and fluid injection rate per unit fracture area nad include the known integral equations for an isotropic permeability as a limiting case. These integral equations are intended to be implanted in a 3D hydraulic fracturing simulator.

Information related to the author
© 2001 by The Japan Society of Mechanical Engineers
Previous article Next article
feedback
Top